Title: Automorphic forms in Clifford analysis
Authors: Krausshar, Rolf Sören # ×
Issue Date: May-2002
Publisher: Gordon & Breach Science Publishers
Series Title: Complex Variables: Theory and Application vol:47 issue:5 pages:417-440
Abstract: In this paper we discuss the possibility of extending the classical theory of automorphic forms to Clifford analysis within the framework of its regularity concepts. To several weights we construct with special functions from Clifford analysis Clifford-valued automorphic forms in a hypercomplex variable that are solutions of iterated homogeneous Dirac equations in $R^n$, in particular, generalizations of the classical Eisenstein series and Poincare series on the upper half-space, on spatial octants and on the unit ball within classes of polymonogenic functions.
ISSN: 0278-1077
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.